RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1981, Volume 157, Pages 64–67 (Mi tm2393)  

This article is cited in 3 scientific papers (total in 3 papers)

Systems of vectors in Hilbert space

B. S. Kashin, S. V. Konyagin


Full text: PDF file (374 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 157, 67–70

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: B. S. Kashin, S. V. Konyagin, “Systems of vectors in Hilbert space”, Number theory, mathematical analysis, and their applications, Collection of articles. Dedicated to I. M. Vinogradov, a member of the Academy of Sciences on the occasion of his 90-birthday, Trudy Mat. Inst. Steklov., 157, 1981, 64–67; Proc. Steklov Inst. Math., 157 (1983), 67–70

Citation in format AMSBIB
\Bibitem{KasKon81}
\by B.~S.~Kashin, S.~V.~Konyagin
\paper Systems of vectors in Hilbert space
\inbook Number theory, mathematical analysis, and their applications
\bookinfo Collection of articles. Dedicated to I.\,M.~Vinogradov, a~member of the Academy of Sciences on the occasion of his 90-birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1981
\vol 157
\pages 64--67
\mathnet{http://mi.mathnet.ru/tm2393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651759}
\zmath{https://zbmath.org/?q=an:0474.46010|0519.46024}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 157
\pages 67--70


Linking options:
  • http://mi.mathnet.ru/eng/tm2393
  • http://mi.mathnet.ru/eng/tm/v157/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nesetril J., Rosenfeld M., “i. Schur, C.E. Shannon and Ramsey Numbers, a Short Story”, Discrete Math., 229:1-3 (2001), 185–195  crossref  mathscinet  zmath  isi  scopus
    2. Konovalov V.N., Leviatan D., Maiorov V.E., “Approximation by polynomials and ridge functions of classes of $s$-monotone radial functions”, J. Approx. Theory, 152:1 (2008), 20–51  crossref  mathscinet  zmath  isi
    3. Amaral B., Cunha M.T., Cabello A., “Quantum Theory Allows For Absolute Maximal Contextuality”, Phys. Rev. A, 92:6 (2015), 062125  crossref  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:253
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019